# SDR ALGA071220137529

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N415AL
- Make and model: Bell 407
- Aircraft serial: 53182
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 407340032101
- Part serial: ZV10634AB
- Condition: Galled
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 407040006107FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECURRING CHIP LIGHT.  DISCOVERED DUPLEX BEARING IN TRANSMISSION BREAKING DOWN.
